MAUDE Adverse Event Report: STRYKER TRAUMA KIEL FREEHAND DRILL IMN INSTRUMENTS Ø4.2X185MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL FREEHAND DRILL IMN INSTRUMENTS Ø4.2X185MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 23514218S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device was discarded.
 
Event or Problem Description
It was reported that, during a primary procedure on a left femur, the 180 drill broke going through the distal hole of the alpha gt nail.Procedure was completed successfully with no adverse consequences or surgical delay reported.

Brand Name
FREEHAND DRILL IMN INSTRUMENTS Ø4.2X185MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8814456
Report Number0009610622-2019-00553
Device Sequence Number2838547
Product Code LXH
UDI-Device Identifier07613327350319
UDI-Public07613327350319
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23514218S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1